# SDR WX0A071023

- Difficulty date: December 12, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930496507
- Condition: Gouged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD VANE L/E GOUGED AT STATION XW 146.  REMOVED DAMAGED SKIN, FABRICATED FILLER, DOUBLER AND BONDED IAW MD80 SRM 57-03, FIG 11.
